# SDR MASA2014011420865

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 22,088 hours, 18,566 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "ARROW" PLACARD WORN.  R & R PLACARD.
